On a uniform estimate for the quaternionic Calabi problem

Semyon Alesker, Egor Shelukhin

Research output: Contribution to journalArticlepeer-review

Abstract

We establish a C 0 a priori bound on the solutions of the quaternionic Calabi-Yau equation (of Monge-Ampère type) on compact HKT manifolds with a locally flat hypercomplex structure. As an intermediate step, we prove a quaternionic version of the Gauduchon theorem.

Original languageEnglish
Pages (from-to)309-327
Number of pages19
JournalIsrael Journal of Mathematics
Volume197
Issue number1
DOIs
StatePublished - Oct 2013

Fingerprint

Dive into the research topics of 'On a uniform estimate for the quaternionic Calabi problem'. Together they form a unique fingerprint.

Cite this